MedElevator Войти в исследования
← Поиск публикаций
Modern rheumatology · 2010

Two cases of late-onset drug-induced lupus erythematosus caused by ticlopidine in elderly men.

Клинический случайСтатьяПоддержка исследования: вне правительства СШАОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Yokoyama Tomoko, Usui Takashi, Kiyama Kazuhiro, Nakashima Ran, Yukawa Naoichiro, Kawabata Daisuke, Nojima Takaki, Ohmura Koichiro, Fujii Takao, Mimori Tsuneyo

Аннотация

We have experienced two cases of drug-induced lupus erythematosus caused by ticlopidine in the last three years. Both were late-onset cases (1 and 4 years) that occurred in elderly men (76 and 81 years old). The common features were fever, arthralgia, myalgia, serositis, and the presence of anti-histone autoantibodies. Because ticlopidine is widely used in elderly people with ischemic vascular disease, ticlopidine-induced lupus should be considered when patients taking ticlopidine present lupus-like symptoms.

Предметные рубрики MeSH